Chemotherapy-associated hematopoietic toxicity.

@article{Kuhn2002ChemotherapyassociatedHT,
  title={Chemotherapy-associated hematopoietic toxicity.},
  author={John G. Kuhn},
  journal={American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists},
  year={2002},
  volume={59 15 Suppl 4},
  pages={
          S4-7
        }
}
Strategies for managing antineoplastic therapy-associated hematopoietic toxicity (thrombocytopenia, neutropenia, and anemia) are discussed. Hemorrhage secondary to decreases in platelets is the major risk posed by chemotherapy-induced thrombocytopenia. Patients with < 20,000 platelets per microliter are at increased risk of bleeding, particularly if they have a history of bleeding associated with this condition. The risks of infection and complications are related to both the severity and… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-9 OF 9 CITATIONS

Similar Papers

Loading similar papers…